Abstract and Applied Analysis

Strongly Almost Lacunary I -Convergent Sequences

Adem Kılıçman and Stuti Borgohain

Full-text: Open access


We study some new strongly almost lacunary I -convergent generalized difference sequence spaces defined by an Orlicz function. We give also some inclusion relations related to these sequence spaces.

Article information

Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 642535, 5 pages.

First available in Project Euclid: 26 February 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)


Kılıçman, Adem; Borgohain, Stuti. Strongly Almost Lacunary $I$ -Convergent Sequences. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 642535, 5 pages. doi:10.1155/2013/642535. https://projecteuclid.org/euclid.aaa/1393443696

Export citation


  • P. Kostyrko, T. Šalát, and W. Wilczyński, “$I$-convergence,” Real Analysis Exchange, vol. 26, no. 2, pp. 669–685, 2001.
  • G. G. Lorentz, “A contribution to the theory of divergent sequences,” Acta Mathematica, vol. 80, pp. 167–190, 1948.
  • I. J. Maddox, “Spaces of strongly summable sequences,” The Quarterly Journal of Mathematics, vol. 18, pp. 345–355, 1967.
  • H. K\izmaz, “On certain sequence spaces,” Canadian Mathematical Bulletin, vol. 24, no. 2, pp. 169–176, 1981.
  • B. C. Tripathy, A. Esi, and B. Tripathy, “On a new type of generalized difference Cesàro sequence spaces,” Soochow Journal of Mathematics, vol. 31, no. 3, pp. 333–340, 2005.
  • A. R. Freedman, J. J. Sember, and M. Raphael, “Some Cesàro-type summability spaces,” Proceedings of the London Mathematical Society, vol. 37, no. 3, pp. 508–520, 1978.
  • B. C. Tripathy, B. Hazarika, and B. Choudhary, “Lacunary $I$-convergent sequences,” in Proceedings of the Real Analysis Exchange Summer Symposium, pp. 56–57, 2009.
  • B. C. Tripathy, B. Hazarika, and B. Choudhary, “Lacunary $I$-convergent sequences,” Kyungpook Mathematical Journal, vol. 52, no. 4, pp. 473–482, 2012.
  • B. Hazarika, “Lacunary $I$-convergent sequence of fuzzy real numbers,” Pacific Journal of Science and Technology, vol. 10, no. 2, pp. 203–206, 2009.
  • B. Hazarika, “Fuzzy real valued lacunary $I$-convergent sequences,” Applied Mathematics Letters, vol. 25, no. 3, pp. 466–470, 2012.
  • J. Lindenstrauss and L. Tzafriri, “On Orlicz sequence spaces,” Israel Journal of Mathematics, vol. 10, pp. 379–390, 1971.
  • A. Esi, “Strongly almost summable sequence spaces in 2-normed spaces defined by ideal convergence and an Orlicz function,” Studia. Universitatis Babeş-Bolyai Mathematica, vol. 57, no. 1, pp. 75–82, 2012.